# SDR SWAA2015011544941

- Difficulty date: September 28, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6552878
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CREASE BEAM WEB CORRODED, BETWEEN BS 907 - 927, STRINGER 17L.  R & R WEB IAW SRM & DWG.
